# SDR COMA0260544

- Difficulty date: September 23, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 21,347 hours, 20,530 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5258 FLAPS FAILED WHEN SELECTED UP AFTER T/O.RESET FLAP SYSTEM AND DEFERRED MAINT. PER AD 98-20-01.
